Alert archive / Oklahoma / Wind Advisories in 2011

Wind Advisory 19, NWS Norman, OK

October 18, 201119 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Oct 18, 2011, 4:37 AM CDT for 19 counties in Oklahoma. It took effect at Oct 18, 2011, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2011, 4:37 AM CDT (09:37 UTC)
In effect from
Oct 18, 2011, 10:00 AM CDT
Expired
Oct 18, 2011, 7:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Altus AFB radar (KFDR), 138 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-528 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WWUS74 KOUN 180937
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
437 AM CDT TUE OCT 18 2011

OKZ004-005-009-010-014-015-181745-
/O.NEW.KOUN.WI.Y.0019.111018T1500Z-111019T0000Z/
/O.CON.KOUN.FR.Y.0002.111019T0700Z-111019T1400Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA
437 AM CDT TUE OCT 18 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO
9 AM CDT WEDNESDAY. 

* TEMPERATURE: 34 TO 38 DEGREES FAHRENHEIT.

* IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST 
  DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS 
  PROTECTED FROM THE WIND WILL LIKELY SEE FROST WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ006-011-016-017-021>023-033>038-181745-
/O.NEW.KOUN.WI.Y.0019.111018T1500Z-111019T0000Z/
ALFALFA-MAJOR-CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-
KIOWA-JACKSON-TILLMAN-COMANCHE-
INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...WEATHERFORD...
CLINTON...WATONGA...ELK CITY...SAYRE...CORDELL...ANADARKO...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON
437 AM CDT TUE OCT 18 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 


* TIMING: 10 AM TO 7 PM

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS OVER 40 MPH. 

* IMPACTS: SOME DIFFICULTY DRIVING ON EAST TO WEST ROADS...
  ESPECIALLY IN HIGH PROVILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
1 follow-up statement
083 
WWUS74 KOUN 182031
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT TUE OCT 18 2011

OKZ006-011-016-017-190030-
/O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/
/O.EXA.KOUN.FR.Y.0002.111019T0700Z-111019T1400Z/
/O.CON.KOUN.WI.Y.0019.000000T0000Z-111019T0000Z/
ALFALFA-MAJOR-CUSTER-BLAINE-
INCLUDING THE CITIES OF...CHEROKEE...FAIRVIEW...WEATHERFORD...
CLINTON...WATONGA
331 PM CDT TUE OCT 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT WEDNESDAY MORNING. A FREEZE WATCH
HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE
WEDNESDAY NIGHT THROUGH THURSDAY MORNING.

* TEMPERATURE: 34 TO 38 WEDNESDAY MORNING. 28 TO 34 ON THURSDAY
  MORNING.

* IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST 
  DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS 
  PROTECTED FROM THE WIND WILL LIKELY SEE FROST WEDNESDAY 
  MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES
  WILL NEED TO BE COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

OKZ007-008-012-013-018>020-190030-
/O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/
/O.EXA.KOUN.FR.Y.0002.111019T0700Z-111019T1400Z/
GRANT-KAY-GARFIELD-NOBLE-KINGFISHER-LOGAN-PAYNE-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
KINGFISHER...GUTHRIE...STILLWATER
331 PM CDT TUE OCT 18 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT WEDNESDAY MORNING. A FREEZE WATCH
HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE
WEDNESDAY NIGHT THROUGH THURSDAY MORNING.

* TEMPERATURE: 34 TO 38 DEGREES WEDNESDAY MORNING. 27 TO 32
  DEGREES THURSDAY MORNING.

* IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST 
  DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS 
  PROTECTED FROM THE WIND WILL LIKELY SEE FROST WEDNESDAY 
  MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES
  WILL NEED TO BE COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

OKZ004-005-009-010-014-015-190030-
/O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/
/O.CON.KOUN.WI.Y.0019.000000T0000Z-111019T0000Z/
/O.CON.KOUN.FR.Y.0002.111019T0700Z-111019T1400Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...ARNETT...WOODWARD...
CHEYENNE...TALOGA
331 PM CDT TUE OCT 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO
9 AM CDT WEDNESDAY. 

* TEMPERATURE: 34 TO 38 DEGREES FAHRENHEIT.

* IMPACTS: THOUGH NORTHWESTERLY WINDS MAY HINDER FROST 
  DEVELOPMENT IN MANY AREAS... LOW-LYING AREAS AND LOCATIONS 
  PROTECTED FROM THE WIND WILL LIKELY SEE FROST WEDNESDAY 
  MORNING. PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES
  WILL NEED TO BE COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

OKZ021>023-190030-
/O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/
/O.CON.KOUN.WI.Y.0019.000000T0000Z-111019T0000Z/
BECKHAM-WASHITA-CADDO-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO
331 PM CDT TUE OCT 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. 

* TEMPERATURE: 32 TO 36 DEGREES ON THURSDAY MORNING.

* IMPACTS: PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES
  WILL NEED TO BE COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

OKZ033>038-190000-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-111019T0000Z/
HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-
INCLUDING THE CITIES OF...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON
331 PM CDT TUE OCT 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING: UNTIL 7 PM.

* WINDS: NORTH 25 TO 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS: SOME DIFFICULTY DRIVING ON EAST TO WEST ROADS...
  ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ024>032-040>043-047-048-190030-
/O.NEW.KOUN.FZ.A.0001.111020T0600Z-111020T1400Z/
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-
SEMINOLE-HUGHES-GARVIN-MURRAY-PONTOTOC-COAL-JOHNSTON-ATOKA-
INCLUDING THE CITIES OF...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...PAULS VALLEY...SULPHUR...ADA...
COALGATE...TISHOMINGO...ATOKA
331 PM CDT TUE OCT 18 2011

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. 

* TEMPERATURE: 30 TO 34 DEGREES.

* IMPACTS: PLANTS SENSITIVE TO FROST OR FREEZING TEMPERATURES WILL
  NEED TO BE COVERED OR BROUGHT INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Oct 18, 4:29 AM CDT, 8 minutes earlier.

Area forecast discussion, Oct 18, 4:29 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
429 AM CDT TUE OCT 18 2011

.DISCUSSION...
HIGH SFC PRESSURE ACROSS THE NORTHERN ROCKIES WILL CONTINUE TO
ADVECT COOL CANADIAN AIR FOR THE NEXT FEW DAYS... WITH A
TIGHT PRESSURE GRADIENT KEEPING WINDS BREEZY THROUGH TODAY. STRONG
VERTICAL MIXING IN THE 850-700 MB LAYER WILL PRODUCE GUSTS AT 35
TO 45 MPH FROM EAST TO WEST ACROSS OUR REGION... PROMPTING A WIND
ADVISORY FOR TODAY ACROSS WESTERN OKLAHOMA. EXPECTING GUSTS TO
DECREASE THIS EVENING AS WE DECOUPLE FROM MIXING. TONIGHTS WINDS
WILL REMAIN BREEZY ACROSS MOST OF OUR REGION... KEEPING
TEMPERATURES IN THE 40S. HOWEVER... LIGHTER WINDS ALONG WITH
CLEAR NIGHT SKIES ACROSS NORTHWESTERN OKLAHOMA WILL DROP TEMPS
INTO THE MID 30S... PROVIDING AN OPPORTUNITY FOR FROST
DEVELOPMENT.

WEDNESDAY NIGHT/THURSDAY MORNING COULD HAVE SOME STRONG
RADIATIONAL COOLING ACROSS OUR ENTIRE AREA... AS WINDS WILL BECOME
LIGHT AND VARIABLE. HOWEVER... NORTHWEST FLOW ALOFT COULD BRING IN
SOME MID TO HIGH MOISTURE. ALTHOUGH NAM AND GFS ARE IN AGREEMENT
THAT SOME CLOUDINESS COULD DEVELOP... THERE IS UNCERTAINTY WITH
THE AMOUNT OF CLOUD COVER... AND HOW STRONGLY IT WILL AFFECT THE
RADIATIONAL COOLING. FOR NOW... WE ARE LEANING MORE ON THE COOLER
SIDE.

SFC WINDS WILL BEGIN SHIFTING MORE SOUTHERLY ON THURSDAY... AS A
SLOW WARMING TREND WILL BEGIN. MOISTURE WILL BE MAKING A RETURN ON
SATURDAY. A SHORTWAVE TROUGH WILL BE COMING THROUGH FROM OFF THE ROCKIES...
PROVIDING A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS ON
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  40  62  37 /   0   0   0   0
HOBART OK         66  40  66  37 /   0   0   0   0
WICHITA FALLS TX  67  44  69  42 /   0   0   0   0
GAGE OK           61  35  65  31 /   0   0   0   0
PONCA CITY OK     63  37  59  29 /   0   0   0   0
DURANT OK         68  42  69  40 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR OKZ004>006-009>011-014>017-021>023-033>038.

     FROST ADVISORY FROM 2 AM TO 9 AM CDT WEDNESDAY FOR OKZ004-005-
     009-010-014-015.

TX...NONE.
&&

02/67
Hazardous weather outlook, Oct 17, 11:40 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1140 PM CDT MON OCT 17 2011

OKZ004>048-050>052-TXZ083>090-181000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 PM CDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED WEAK THUNDERSTORMS WILL BE POSSIBLE OVER FAR SOUTHEAST
OKLAHOMA...MAINLY EAST OF MARIETTA...MADILL...AND COALGATE.

DISCUSSION...
AS A STRONG UPPER-LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT MOVE
AWAY FROM THE REGION...THE CHANCES FOR THUNDERSTORMS WILL DECREASE
OVERNIGHT. ADDITIONAL STORMS THAT MAY FORM OVER FAR SOUTHEAST
OKLAHOMA WILL NOT PRODUCE SEVERE WEATHER...BUT STRONG WIND GUSTS ARE
POSSIBLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY OCT 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...25 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...0 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG NORTHERLY WINDS BEHIND THE COLD FRONT WILL PRODUCE 40 TO 50
MPH WIND GUSTS ON HILLS AND HIGHER TERRAIN OF SOUTHWEST AND CENTRAL
OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
DRY WEATHER IS EXPECTED THROUGH MUCH OF THE WEEK... WITH THE NEXT
CHANCE FOR THUNDERSTORMS ON SUNDAY.

OTHER HAZARDOUS WEATHER...
STRONG NORTH WINDS AND LOW HUMIDITY WILL KEEP WILDFIRE POTENTIAL
ELEVATED ON TUESDAY.

PATCHY FROST APPEARS POSSIBLE ON WEDNESDAY AND ESPECIALLY THURSDAY
MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY...ALTHOUGH UPDATES LATER THIS EVENING ARE LIKELY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:06 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Johnston, Murray and 1 more69 min
Oct 17, 7:38 PM CDTSpecial Weather StatementOUNJefferson37 min
Oct 17, 7:43 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall47 min
Oct 17, 7:49 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Murray16 min
Oct 17, 8:15 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 1 more49 min
Oct 18, 3:31 PM CDTFrost AdvisoryOUNAlfalfa, Blaine, Custer, Garfield, Grant, Kay and 5 more17 hr
Oct 18, 3:31 PM CDTFreeze WatchOUNAlfalfa, Atoka, Beckham, Blaine, Caddo, Canadian and 29 more13 hr

Nearby

Wind Advisories in Oklahoma, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.